# SDR FDEA201209183344

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB7158501
- Condition: Cracked
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR COMPARTMENT LT BULKHEAD TEE FITTING FOUND CRACKED.  TEE FITTING REMOVED IAW SRM 51-31-01, REV 50.  TEE FITTINGFABRICATED BY MACHINING IAW DWG APB7158 REV C AND INSTALLED IAW SRM 51-31-01, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
